Should Antibiotics Be Stopped If It Makes The Patient Vomit, Dizzy, And Weak?

Illustration of Should Antibiotics Be Stopped If It Makes The Patient Vomit, Dizzy, And Weak?
Illustration: Should Antibiotics Be Stopped If It Makes The Patient Vomit, Dizzy, And Weak? health.harvard.edu

Hi, I arfi want to ask. So on August 11 2018 I did cavities treatment, then was given 2 different antibiotics. Because on August 18 2018 there was further treatment. The problem is, after I took some of these drugs I started to feel nauseous, vomiting, dizzy, and weak. Then if given food it will also be useless, because everything will come out (vomit). Is it permissible if the antibiotic is stopped? If I will be in control again, I can only see the doctor on August 18th. NThank you

1 Answer:

Hi Arfi,


Thank you for asking HealthReplies.com.

Consumption of several types of antibiotics can indeed trigger nausea, vomiting, dizziness, and weakness. These various complaints can occur purely as a result of drug side effects resulting in increased stomach acid, or they can also be a manifestation of drug allergy. Unfortunately, you didn't explain, what antibiotics are you currently taking? Are you also currently taking drugs other than these antibiotics? So, have you experienced similar complaints after consuming the same antibiotics before?


Besides being related to the consumption of antibiotics that you are currently taking, your current complaints may also occur due to other causes, for example:

Vertigo (spinning dizziness due to disorders of the brain or inner ear)
Viral or bacterial infection
Dyspepsia (increased stomach acid), for example due to GERD (gastroesophageal reflux disease), gastritis, cholangitis (inflammation of the bile)
Anemia (low blood hemoglobin)
Hypoglycemia (low blood sugar), and so on

You should check with your doctor again so that you can identify it, is it true that your complaint occurs purely because of the antibiotics you are consuming, or is there another weight. You should not stop taking antibiotics arbitrarily without a doctor's advice because they have the potential to cause bacterial resistance and also increase the risk of infection in your cavities. If the dentist who treated you previously was unable to do so, you can check with another doctor or dentist first.


In the meantime, so that your complaints subside, you should first do the following:

In order to minimize nausea, you should take antibiotics before bed, or give a break 2-3 hours after or before eating
Eat with discipline, small portions but often
Reduce food or drinks that often aggravate nausea, for example coconut milk, caffeine, spicy food, gas foods
Don't panic or worry
Get regular sleep
Exercise regularly

Hope it helps ..

dr. Nadia Nurotul Fuadah

: by

Related Question

Upper Left Abdominal Pain Accompanied By Nausea And Dizziness?

Upper Left Abdominal Pain Accompanied By Nausea And Dizziness?

(1 year ago)

Good morning, I want to ask why my upper left abdomen hurts, before I had been examined and it was said to be affected by maggh but it’s been a week why it still hurts, this ... Read more

The Possibility Of Eczema In The Baby’s Buttocks?

The Possibility Of Eczema In The Baby’s Buttocks?

(11 months ago)

I want to ask, is it normal to have eczema on a baby’s bottom?... Read more

Outcome Postoperative Fracture Of The Hand?

Outcome Postoperative Fracture Of The Hand?

(8 months ago)

I want to ask if after I underwent a fracture operation the scar on my arm would join and leave uneven marks on the bone... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *